Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 6, pp 1001–1002 | Cite as

A remark on a theorem in the paper of B. A. Yakubovich titled “A frequency theorem for the case when..., II”

  • M. G. Krein
Remarks
  • 20 Downloads

Literature Cited

  1. 1.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    V. A. Yakubovich, “A frequency theorem for the case when the state and control spaces are Hilbert, and its application in some optimal control synthesis problems. II,” Sib. Mat. Zh.,16, No. 5, 1081–1102 (1975).Google Scholar
  3. 3.
    M. G. Krein, Lectures on the Theory of Stability of Solutions of Differential Equations in a Banach Space [in Russian], Inst. Akad. Nauk Ukr. SSR, Kiev (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • M. G. Krein

There are no affiliations available

Personalised recommendations